Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feeling low in energy and pain in legs. What is the treatment? - Online Doctor Chats

Date : 11-Dec-2013
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1698 Questions
Doctor:How may I help you?
User:Hello Doctor, I am feeling low on energy, feel tired most of time and pain in my legs.
Doctor:Since when are you feeling this?
User:Feel out of stamina and also loosing my hairs very rapidly.....
User:last year and half
Doctor:oh, ok, how old are you?
User:33 and half
Doctor:do you work in the night shifts?
User:no... never so far
User:but sleeps quite late in night
Doctor:okay, how about your sleep patterns?
Doctor:why is that?
User:just dont feel sleepy till 11...
Doctor:okay, at what time do you wake up?
User:normally get up at around 7 and sleeps around 12 - 12:30
Doctor:ok, how about your food habits
Doctor:and exercise?
User:mainly home cooked food... very less or almost no exercise...
Doctor:you eat three times a day?
User:generally.. but misses lunch some time
Doctor:have you got your blood checked recently?
User:yeah, every thing was ok
Doctor:what about hemoglobin levels?
User:it was around 15
Doctor:Based on all this information, I suggest you start exercising more
Doctor:what is your weight?
User:body weight is around 82 to 83 from last 3 to 4 years
Doctor:okay, height
User:178 CMS
Doctor:your weight is slightly on the higher side
Doctor:My suggestions to you are
Doctor:1. Eat a healthy breakfast
User:its since childhood... was a fat kid in early years'
Doctor:2. Exercise more
Doctor:doesn't matter if it is since childhood
Doctor:you can start exercising and your weight will reduce
Doctor:3. don't drink coffee or tea after 6 pm
Doctor:4. sleep for at least 8 hours in a day
Doctor:5. play some outdoor game
Doctor:I don't think you have nay major problem
Doctor:you just need some lifestyle adjustments
Doctor:is there anything else I can help you with?
User:Okay... one more thing, I have started loosing my in bed stamina as well
Doctor:that may be because of the work related stress
Doctor:You should not get stressed about your work
Doctor:leave the work in the office
Doctor:and you should also concentrate more on your relationship
Doctor:and enjoy the company of your spouse
Doctor:indulge in foreplay
Doctor:that will solve your issue
Doctor:anything else I can help you with?
Doctor:are you there??
User:thanks a lot doctor for your advice...
Doctor:you are welcome
User:gud night doctor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor